CSpace
boundarylayerestimationofnonlinearellipticequation
He Cheng; Zhang Weitao
1995
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume8Issue:1Pages:4
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42423
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
He Cheng,Zhang Weitao. boundarylayerestimationofnonlinearellipticequation[J]. systemsscienceandmathematicalscience,1995,8(1):4.
APA He Cheng,&Zhang Weitao.(1995).boundarylayerestimationofnonlinearellipticequation.systemsscienceandmathematicalscience,8(1),4.
MLA He Cheng,et al."boundarylayerestimationofnonlinearellipticequation".systemsscienceandmathematicalscience 8.1(1995):4.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[He Cheng]'s Articles
[Zhang Weitao]'s Articles
Baidu academic
Similar articles in Baidu academic
[He Cheng]'s Articles
[Zhang Weitao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[He Cheng]'s Articles
[Zhang Weitao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.